MathSciNet Relay Station
MathSciNet bibliographic data
MR2225019 (2007d:46008) 46A45 (40G99 46B45)
Et, M.; Altin, Y.; Choudhary, B.; Tripathy, B. C. On some classes of sequences defined by sequences of Orlicz functions. Math. Inequal. Appl. 9 (2006), no. 2, 335–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement